Alert archive / Texas / Wind Advisories in 2008

Wind Advisory 17, NWS Fort Worth, TX

April 16, 200846 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Apr 16, 2008, 2:09 AM CDT for 46 counties in Texas. It took effect at Apr 16, 2008, 10:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 16, 2008, 2:09 AM CDT (07:09 UTC)
In effect from
Apr 16, 2008, 10:00 AM CDT
Expired
Apr 16, 2008, 7:00 PM CDT
In force
9 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 07:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.2 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2489 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 160709
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
209 AM CDT WED APR 16 2008

...WIND ADVISORY FOR NORTH TEXAS TODAY...

.STRONG SOUTH WINDS OF 20 TO 30 MPH WITH SOME HIGHER GUSTS ARE
EXPECTED FROM 10 AM TO 7 PM ACROSS ALL NORTH TEXAS TODAY. BE
CAUTIOUS ON AREA LAKES AND WHILE DRIVING HIGH PROFILE VEHICLES.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-161515-
/O.NEW.KFWD.WI.Y.0017.080416T1500Z-080417T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
209 AM CDT WED APR 16 2008

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING ACROSS ALL OF NORTH TEXAS. 

STRONG SOUTH WINDS OF 20 TO 30 MPH WITH SOME HIGHER GUSTS ARE
EXPECTED FROM 10 AM TO 7 PM ACROSS ALL NORTH TEXAS TODAY. BE
CAUTIOUS ON AREA LAKES AND WHILE DRIVING HIGH PROFILE VEHICLES.


A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$
2 follow-up statements
000 
WWUS74 KFWD 161431
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
931 AM CDT WED APR 16 2008

...WIND ADVISORY FOR NORTH TEXAS TODAY...

.STRONG SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS FROM 30 TO 40 MPH
ARE EXPECTED THROUGH 7 PM ACROSS ALL NORTH TEXAS TODAY. EXERCISE
CAUTION ON AREA LAKES AND WHILE DRIVING HIGH PROFILE VEHICLES.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-170000-
/O.CON.KFWD.WI.Y.0017.080416T1500Z-080417T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
931 AM CDT WED APR 16 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

STRONG SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS FROM 30 TO 40 MPH ARE
EXPECTED THROUGH 7 PM ACROSS ALL NORTH TEXAS TODAY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$

SCHULTZ
000 
WWUS74 KFWD 162357
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
657 PM CDT WED APR 16 2008


...THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT...

.THE STRONG SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS OVER 40
MPH IN SOME SPOTS THAT WE HAVE SEEN TODAY ARE STARTING TO DECREASE
AS SUNSET APPROACHES. THUS THE WIND ADVISORY WILL BE ALLOWED TO
EXPIRE AT 7 PM.


TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-170100-
/O.EXP.KFWD.WI.Y.0017.000000T0000Z-080417T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
657 PM CDT WED APR 16 2008

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. 

THE STRONG SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS OVER 40 MPH
IN SOME SPOTS THAT WE HAVE SEEN TODAY ARE STARTING TO DECREASE AS
SUNSET APPROACHES. THUS THE WIND ADVISORY WILL BE ALLOWED TO
EXPIRE AT 7 PM.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 15, 11:56 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Apr 15, 11:56 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1156 PM CDT TUE APR 15 2008

.AVIATION...
06Z TAF PACKAGE
NOT MUCH CHANGE TO PREVIOUS TAF PACKAGE. STRONG-SOUTHEASTERLY
WINDS WILL PREVAIL THROUGH THE PERIOD WITH GUSTS OVER 30 KTS
LIKELY IN THE AFTERNOON. STRATUS HAS YET TO DEVELOP ALONG THE
COAST BUT IS EVIDENT IN THE GULF. EXPECT STRATUS TO ARRIVE AT ALL
SITES BETWEEN 10-12Z WITH THE HELP OF A 40-50 KT LOW LEVEL JET.
STRATUS WILL BREAK AND LIFT 17-18Z WITH SCATTERED TO BROKEN CIGS
040-050 DURING THE AFTERNOON HOURS WITH MID LEVEL CLOUDS ABOVE. LOW
CLOUDS WILL RETURN DURING THE END OF THE PERIOD AND HAVE INCLUDE A
LINE TO SHOW DECREASING TREND BUT TIMING WILL NEED TO BE ADJUSTED
IN FUTURE TAF ISSUANCES.

82/JLD

&&

.PREV DISCUSSION... /ISSUED 925 PM CDT TUE APR 15 2008/

UPDATE...
THE GUSTY SOUTH AND SOUTHEASTERLY WINDS THAT WE SAW THIS
AFTERNOON DECREASED TO 10 TO 20 MPH AFTER SUNSET. SATELLITE IS
STARTING TO SHOW SOME STRATUS DEVELOPING OVER SOUTH TEXAS NEAR
VICTORIA. EXPECT THE LOW CLOUDS TO CONTINUE TO DEVELOP AND SPREAD
NORTHWARD OVERNIGHT. WINDS WILL PICK UP ONCE AGAIN WEDNESDAY
MORNING AT SPEEDS OF 20 TO 30 MPH...AND SOME GUSTS TO 40 MPH WILL
BE POSSIBLE ESPECIALLY ACROSS THE CENTRAL ZONES. A WIND ADVISORY
WILL LIKELY BE NEEDED WEDNESDAY. #58

PREV DISCUSSION... /ISSUED 243 PM CDT TUE APR 15 2008/

DISCUSSION...
STRONG SURFACE LOW OVER NORTH DAKOTA AND MODESTLY STRONG SURFACE
HIGH OVER THE SOUTHEASTERN STATES HAS RESULTED IN A TIGHT PRESSURE
GRADIENT OVER THE PLAINS. SKIES REMAIN SUNNY OVER TEXAS...WITH
ONLY A FEW CLOUDS FROM THE BIG BEND INTO THE RIO GRANDE VALLEY.

OVERALL FORECAST HAS CHANGED LITTLE FROM THE LAST TWO PACKAGES.
ANTICYCLONIC LOW LEVEL FLOW REMAINS OVER THE GULF...BUT DEWPOINTS
HAVE STARTED TO RISE...WITH READINGS IN THE LOW TO MID 50S OFF THE
TX COASTAL BEND.

EXPECT STRATUS TO SPREAD NORTHWARD OVER CENTRAL TEXAS TONIGHT ON
THE HEELS OF A 35-40KT LOW LEVEL JET. HIGHS TOMORROW WILL CLIMB
INTO THE UPPER 70S TO LOWER 80S. A WIND ADVISORY WILL LIKELY BE
ISSUED FOR AT LEAST NORTHWESTERN PORTIONS OF THE FORECAST AREA BY
THE MIDNIGHT SHIFT. SOUTH WINDS WILL AVERAGE 20-25 MPH WITH GUSTS
FROM 30 TO 40 MPH WEDNESDAY.

CONVECTIVE FORECAST STILL UNCERTAIN ON THURSDAY...AND HAVE
GENERALLY MAINTAINED INHERITED POP/WX GRIDS...WITH ONLY A FEW
COSMETIC CHANGES. NAM PROG OF FRONTAL TIMING IS RUNNING ABOUT 6
HOURS AHEAD OF THE GFS. OVER THE LAST COUPLE OF RUNS...THE GFS HAS
TRENDED SLOWER WITH THE TRANSITION OF THE OPEN TROF INTO A CUTOFF
LOW /WHICH IS IN LINE WITH THE NAM/. THE ECMWF HOWEVER CONTINUES
TO BE MORE BULLISH WITH A CUTOFF LOW DEVELOPING AS EARLY AS 12Z
THURS OVER THE FOUR CORNERS REGION. THIS FORECAST WILL CONTINUE TO
BE LEANED TOWARD THE MORE PROGRESSIVE UPPER PATTERN AND THUS A
SLIGHTLY FASTER FROPA.

AS THE MIDNIGHT AFD ELUDED TO...SEVERE THREATS ARE NOT OVERLY
IMPRESSIVE. GIVEN THE CAP AND QUESTIONABLE DEEP MOISTURE...ANY
CELLS THAT CAN OVERCOME THE CAP ARE EXPECTED TO BE FEW AND FAR
BETWEEN OVER NORTH TEXAS. ALTHOUGH THESE STORMS WILL BE CAPABLE OF
REACHING SEVERE LIMITS. SHOWERS AND STORMS SHOULD STILL FORM
ALONG AND JUST AHEAD OF THE COLD FRONT THURSDAY EVENING AND PUSH
INTO EAST AND SOUTHEAST TEXAS THURS NIGHT.

A PERIOD OF DRY WEATHER IS ON TAP FOR FRIDAY AND SATURDAY. A FEW
SHOWERS AND STORMS WILL BE POSSIBLE SUNDAY THROUGH TUESDAY WITH
RATHER WEAK FLOW ALOFT AND SOUTH TO SOUTHEAST LOW LEVEL FLOW.
HOWEVER...UNCERTAINTY IS TOO HIGH AT THIS TIME TO MENTION ANY POPS
BEYOND 10 PERCENT.

SCHULTZ

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  53  75  62  76  48 /   0   0   5  30  40
WACO, TX              55  76  63  77  52 /   0   0   5  20  40
PARIS, TX             47  73  59  72  49 /   0   0   5  40  60
DENTON, TX            53  75  62  74  49 /   0   0   5  30  30
MCKINNEY, TX          53  74  62  74  49 /   0   0   5  40  40
DALLAS, TX            54  76  62  76  49 /   0   0   5  30  40
TERRELL, TX           53  76  61  76  51 /   0   0   5  40  50
CORSICANA, TX         55  76  62  76  53 /   0   0   5  30  50
TEMPLE, TX            55  77  62  78  54 /   0   0   5  20  40

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

82/58/99
Hazardous weather outlook, Apr 15, 8:10 PM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
810 PM CDT TUE APR 15 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-161200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
810 PM CDT TUE APR 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THERE REMAINS A CHANCE OF THUNDERSTORMS OVER ALL OF NORTH TEXAS
THURSDAY AFTERNOON AND EVENING. THUNDERSTORMS CHANCES WILL THEN
SHIFT TO EAST OF INTERSTATE 35 FROM OVERNIGHT THURSDAY NIGHT INTO
EARLY FRIDAY MORNING...AS A COLD FRONT SWEEPS THROUGH THE AREA. DUE
TO UNCERTAINTIES ON MOISTURE AND INSTABILITY...ONLY A MARGINAL
SEVERE WEATHER THREAT IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT.

05/82

Nearby

Wind Advisories in Texas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.